# SDR SWAA2022031686023

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK AT THE HORIZONTAL PRESSURE DECK WEB (INTERNAL) STA. 663+2 AND LBL 33. / ACCOMPLISHED CATEGORY A REPAIR 2 AT MAIN CABIN HORIZONAL PRESSURE DECK WEB ON L/H SIDE BETWEEN STA 663.75 AND STA 675 FROM LBL 30 TO LBL 60 REF B737-700 SRM 53-40-51-2R-2 FIG 203
